UM

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
A Novel Method to Improve the Multiple-Scales Solution of the Forced Nonlinear Oscillators Journal article
International Journal of Computational Methods, 2019,Volume: 16,Issue: 4
Authors:  Du,Hai En;  Er,Guo Kang;  Iu,Vai Pan
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Forced Vibration  Improved Solution  Multiple-scales Method  Perturbation Method  Strong Nonlinearity  
A Novel Method to Improve the Multiple-Scales Solution of the Forced Nonlinear Oscillators Journal article
International Journal of Computational Methods, 2018,Page: 1843010-1-1843010-17
Authors:  Du, H. E.;  Er, G. K.;  Iu, V. P.
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2022/08/26
Perturbation Method  Multiple-scales Method  Strong Nonlinearity  Improvedsolution  Forced Vibration.  
In-Plane Free Vibration of Circular and Annular FG Disks Journal article
International Journal of Computational Methods, 2018,Page: 1840024-1-1840024-14
Authors:  Yang, Y;  Kou, K. P.;  Lam, C. C.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/08/06
In-plane free vibration  circular and annular FG disks  meshfree boundary-domain integral equation method  
In-Plane Free Vibration of Circular and Annular FG Disks Journal article
International Journal of Computational Methods, 2018,Volume: 15,Issue: 1
Authors:  Y. Yang;  K. P. Kou;  C. C. Lam
Favorite |  | TC[WOS]:1 TC[Scopus]:2 | Submit date:2019/05/17
In-plane Free Vibration  Circular And Annular Fg Disks  Meshfree Boundary Domain Integral Equation Method  
PDF Solution of non-linear systems driven by Poisson pulses with non-Gaussian distributed amplitude Journal article
International Journal of Computational Methods, 2012,Page: 1240018-1-1240018-10
Authors:  Zhu, H. T.;  Er, G. K.;  Iu, V. P.;  Kou, K. P.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/14
Nonlinear  probability density function  stochastic process  Poisson impulse  
Subspace method for analyzing large-scale nonlinear stochastic dynamic systems with polynomial type of nonlinearities Journal article
International Journal of Computational Methods, 2012,Page: 1240017-1-1240017-10
Authors:  Er, G. K.;  Iu, V. P.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/14
Fokker–Planck equation  nonlinear stochastic dynamic  probabilistic solution  subspace-EPC  
PDF Solution of non-linear systems driven by Poisson pulses with non-Gaussian distributed amplitude Journal article
International Journal of Computational Methods, 2012,Page: 1240018-1-10
Authors:  Zhu, H. T.;  Er, G. K.;  Iu, V. P.;  Kou, K. P.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/14
Nonlinear  Probability Density Function  Stochastic Process  Poisson Impulse  
Subspace method for analyzing large-scale nonlinear stochastic dynamic systems with polynomial type of nonlinearities Journal article
International Journal of Computational Methods, 2012,Page: 1240017-1-10
Authors:  Er, G. K.;  Iu, V. P.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/14
Fokker–planck Equation  Nonlinear Stochastic Dynamic  Probabilistic Solution  Subspace-epc  
Exponential polynomial closure method for solving truncated kolmogorovfeller equation Journal article
International Journal of Computational Methods, 2012,Volume: 9,Issue: 1
Authors:  Zhu H.T.;  Er G.K.;  Iu V.P.;  Kou K.P.
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2019/02/12
Nonlinear  Poisson Impulse  Probability Density Function  Stochastic Process  
Subspace method for analyzing large-scale nonlinear stochastic dynamic systems with polynomial type of nonlinearites Journal article
International Journal of Computational Methods, 2012,Volume: 9,Issue: 1
Authors:  G. K. ER;  V. P. IU
Favorite |  | TC[WOS]:1 TC[Scopus]:2 | Submit date:2019/02/12
Fokkerplanck Equation  Nonlinear Stochastic Dynamic  Probabilistic Solution  Subspace-epc